# SDR DU4R2021031600037

- Difficulty date: March 16, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 51,287 hours, 56,264 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 500b-550a
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FLORIDA FOUND FWD CARGO COMPARTMENT MAIN DECK LBL 24.5 SEAT TRACK BETWEEN FS 500A-500B HAS A SCREW HOLE WITH CORROSION.  S/O 660004 N/R 44446
